# SDR IPXA2024082993754

- Difficulty date: August 16, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N393UP
- Make and model: Boeing 767316
- Aircraft serial: 29228
- Aircraft time: 90,254 hours, 20,951 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 143T61502
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE BEARING BROKEN AT FWD ENTRY DOOR HANDLE 1. I.A.W AIPC 52-11-25-13-144 REV.28 TO REMOVE FWD ENTRY DOOR HANDLE. 2. I.A.W AIPC 52-11-25-13-144 REV.28 TO INSTALL NEW FWD ENTRY DOOR HANDLE. 3. I.A.W AMM TASK 52-11-00-715-128 REV.143 TO DO OPERATIONAL TEST. THE RESULT WAS SATISFIED. 4. PARTS INFORMATION ATTACHED. 5. IPC VERIFIED AND SERVICEABLE PARTS TAG NO. 038118. 6. JOB COMPLETED AND CONDITION CHECK NORMAL.
